# SDR ASMF201610005

- Difficulty date: August 9, 2016
- Submitted: October 3, 2016
- Operation: Air carrier
- Aircraft: N859AM
- Make and model: Boeing 737-8Q8
- Aircraft serial: 32796
- Aircraft time: 48,596 hours, 17,083 cycles
- System (JASC): 2434 · DC Generator-Alternator
- Part: Static Inverter
- Part number: 100201022090
- Part serial: CJ002373
- Condition: Failed
- Part time: 51,583 hours, 16,708 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CAPTAIN REPORTED THAT DURING TAXING TO PLATFORM, THE ELEC LIGHT TURNED ON. MAINTENANCE PERSONNEL PERFORMED ELECTRIC SYSTEM AUTO TEST IAW FIM 24-31 TASK 801 PROCEDURE, DETECTING THE STATIC INVERTER WITH FAILURE; SO THE STATIC INVERTER WAS REPLACED IAW AMM 24-34-21, TESTED CORRECT. AT GDL, DURING OVERNIGHT CHECK AND AS A PRECAUTIONARY ACTION, THE MAIN BATTERY WAS REPLACED IAW AMM 24-34-21-000-801/-400-801, TESTED CORRECT.
